# SDR DALA13032989258

- Difficulty date: June 23, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,044 hours, 22,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR INLET UPPER AFT EDGE CRACKED.  PERFORMED WELD REPAIR IAW SRM 55-30-05.  FPI AND HFEC IAW PS 900-6-3, NR 2 AND 06-10-01.001,  NO CRACKS.
